FUZZY SEMI-IDEAL AND GENERALIZED FUZZY QUOTIENT RING

Document Type: Research Paper

Author

DEPARTMENT OF MATHEMATICS, HAINAN NORMAL UNIVERSITY, HAIKOU, HAINAN 571158, CHINA AND SCHOOL OF MATHEMATICS SCIENCE, LIAOCHENG UNIVERSITY, LIAOCHENG, SHANDONG 252059, CHINA

Abstract

The concepts of fuzzy semi-ideals of R with respect to HR and generalized fuzzy quotient rings are introduced. Some properties of fuzzy semiideals are discussed. Finally, several isomorphism theorems for generalized fuzzy quotient rings are established.

Keywords


[1]Y. Bingxue, Homomorphism and isomorphism of regular power ring, Chinese Quarterly

Journal of Mathematics,2 (2000), 23-28.

[2]Y. Bingxue, The structure of fuzzy power ring, The Journal of Fuzzy Mathematics, 4 (2000),953-961.

[3]H. V. Kumbhojkar and M. S. Bapat, Correspondence theorem for fuzzy ideals, Fuzzy Sets

and Systems,11 (1983), 213-219.

[4]W. Liu, Fuzzy invariant subgroups and fuzzy ideals, Fuzzy Sets and Systems, 8 (1982),133-139.

[5]T. K. Mukherje and M. K. Sen, On fuzzy ideals of rings, Fuzzy Sets and Systems, 21 (1987),99-104.

[6]A. Rosenfeld, Fuzzy groups, J. Math. Anal. Appl., 35 (1971), 512-517.

[7]Y. Zhang, Prime L-fuzzy ideals and primary Prime L-fuzzy ideals, Fuzzy Sets and Systems,27(1988), 345-350.